# SDR UIEA201902113175

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,587 hours, 10,696 cycles
- System (JASC): 3443 · Doppler System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR SYS STATUS MESSAGE.( PERFORMED WEATHER BITE SYSTEM TEST OPS CHECK OK IAW AMM 34-43-01 NO FAULTS NOTED.  )
